# SDR DALA2024052605511

- Difficulty date: May 21, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CORROSION ON STA 947 FLOOR BEAM UPPER CHORD AT LBL 50 WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE CORROSION FOUND ARROUND HOLES AT STA 947.5 LBL 50 WL 208 UPER CHORD OUT OF LIMITS, REPAIRED DAMAGE ON STA 947.5 LB 40.5 TO LBL 50 WL 208 IAW B737 SRM 53-70-51-2R REPAIR 5 STEP 4 "C" FIG 206 ALTERNATIVE 2, E. (LP 0358237)
